# SDR DL757991911

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- System (JASC): 2570 · Accessory Compartment
- Part: Insulation
- Condition: Burned
- Location: Bs 1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INSULATION BLANKET BEHIND E-6 RACK ADJACENT TO APU GROUND STUD ATTACHMENT TO BE BURNED.  NO APPARENT DAMAGE TO SURROUNDING STRUCTURE WAS NOTED.  IT APPEARS THAT LINT/DEBRIS COVERED THE BLANKET AND THE BLANKET WAS IGNITED.
